• entries
  • comments
  • views

Month 3 (Completed)


Today I am officially beginning the fourth month of Accutane. I went to the Dermatologist and was told my skin was progressing each and every time. I asked the doctor if the red spots that look like past pimples would ever go away and she told me something I had no idea could happen. If you see/have these red spots it's EXTREMELY IMPORTANT to wear sunscreen any time you are going to be exposed to the sun for longer than a few minutes. She explained that if the red spots get sunburned and what not, they will turn into brown spots and those are harder to remove than scars or the red spots would be. The red spots should slowly disappear in the last month of Accutane and afterward completing the treatment. I also asked about the headaches I've been having and she said those are side effects that come with taking Accutane as the water and pressure begin to collect around your brain. She reassured that it's normal but if they become unbearable to stop taking the medicine for a while.

My skin has definitely cleared up even more from the last month. I've only had one new breakout since then. My skin and lips are still dry but nothing too extreme. Other than that, no other complaints. I can only hope that it just gets better from here and that the headaches subside.

  Report Entry


There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now